# SDR YENA2018113060787

- Difficulty date: November 26, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 3572
- Aircraft time: 41,764 hours, 14,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 066486
- Condition: Failed
- Location: Emergency Lights
- Part time: 41,764 hours, 14,828 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 391, BOS-TPA. EMERGENCY LIGHT FAILS TEST; R+R EMERG LIGHT BATTERY AT EPSU 13WL IAW AMM 33-51-38  TEST OK.
